# SDR AALA20020897

- Difficulty date: June 15, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHTS ON SEAT SIDE PANELS IN FIRST CLASS ARE DIM.  REPLACED BATTERY PACK FOR FIRST CLASS EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
